# SDR AALA202211294155

- Difficulty date: November 23, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 948-967 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FUSELAGE SUPPORT INTERCOSTAL UPPER SURFACE APPROXIMATELY BETWEEN STA 948 AND 967 AND STR 20R. REMOVED, FABRICATED, AND INSTALLED INTERCOSTAL PER SRM 51-40-02-0G.
